MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the line was clamped and it split causing the iv set to leak blood.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical (b)(4).One (1) used set was returned for evaluation.Upon visual inspection, the tubing approx 1/2 inch above the distal caresite was blown apart, confirming the defect.It was indicated the set was used during a ct scan, most likely with a power injector.It should be noted that our primary iv sets are not rated for this procedure.Designated, labeled extension sets are recommended when performing this type of procedure.All information concerning this reported incident has been included in our trend analysis of the product line.We will maintain this report for future reference, and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6522386
Report Number9614279-2017-00042
Device Sequence Number734484
Product Code FPA
UDI-Device Identifier04046964182099
UDI-Public(01)04046964182099(17)191212(10)0061542914
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K790062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2019
Device Catalogue Number354205
Device Lot Number0061542914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2017
Supplement Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1